Ok, I'm admittedly a hypochondriac but I've been having some strange symptoms.
4 months ago, while taking topical minoxidil for hairloss my legs both became swollen. Swelling is one of the side effects of minoxidil, I didn't know this at the time. I kept taking the minox, and I developed other symptoms; small petechiae on my feet, bleeding gums. I came off the minoxidil as I realised it could be the cause of the swelling and I got a CBC for my bleeding symptoms. Everything came back normal, and since then my swelling has reduced but is still visible in my ankles after removing socks. The petechiae are still visible on my feet and my gums are still bleeding on occasion
I've developed other symptoms though, I had an eyelid twitch a couple of weeks ago that just wouldn't go away. After 3 or 4 days it eventually did. To my horror, after the eyelid twitch went away I started getting twitches all over my body; calves, thigs, arms, stomach and sometimes my face. Also, there's been a couple of times where I've woken up gasping for breath, with real breathing difficulty(hard to breath through my throat, or wheezing from the chest I can't remember). I'm back to normal quickly and am able to go back to sleep.
After going to the doctors she was sure that the twitches were anxiety related as I wasn't having any other neurological symptoms but I forgot to tell her about the sleeping problems. I also told her that I've been having pain in my left ear ever since I had tonsillitis 4-5 months ago. I'm wondering if this could be related to my other symptoms.
I'm due to go back soon and will tell her then but I've been assured by someone I know that it's probably just a panic attack during my sleep. Seems strange though as I don't have full blown panic attacks when I'm awake, just anxiety attacks that make me sweat and tremble a bit.
Anyway, as a hypochondriac I'm obviously thinking worst case scenarios and am pretty much convincing myself I've got a tumour or some horrible disease. Are these typical brain tumour symptoms, and is there any other problems this could possibly be?